www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3867

Title: MINIMAX ESTIMATION OF A BOUNDED SQUARED MEAN
Authors: FAN, JQ
GIJBELS, I
Issue Date: 1992
Publisher: ELSEVIER SCIENCE BV
Citation: STATISTICS & PROBABILITY LETTERS, 13(5). p. 383-390
Abstract: Consider a normal model with unknown mean bounded by a known constant. This paper deals with minimax estimation of the squared mean. We establish an expression for the asymptotic minimax risk. This result is applied in nonparametric estimation of quadratic functionals.
Notes: UNIV N CAROLINA,DEPT STAT,CHAPEL HILL,NC 27599. LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3867
DOI: 10.1016/0167-7152(92)90111-H
ISI #: A1992HP57600007
ISSN: 0167-7152
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.